MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS STEM CLRD SO 9; HIP IMPLANT FEMORAL STEM

DEPUY IRELAND - 3015516266 EMSYS STEM CLRD SO 9; HIP IMPLANT FEMORAL STEM
Catalog Number 474109200
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient underwent arthroplasty on (b)(6) 2025.Broaching of the femur was completed sequentially from the starter broach through to the size 9 broach; calcar reaming was performed on the final broach.Each broach was fully seated within the femur.After trailing was performed, the surgeon was happy with stability and implant positioning.Final stem was chosen, confirmed by surgeon, and opened.During final stem insertion of the size 9 standard emphasys stem, the surgeon stated that the stem would not seat fully; it was sitting approximately 3cm proud.The surgeon chose to use non-dps flexible reamers.Reamers were used in sequential order until 14, 15, and 16mm.An attempt was made to insert the stem following each of these reamings.After the 16mm reamer was used, the stem was finally able to be fully seated with the collar contacting the calcar.Procedure was completed successfully with a ten minute delay.There was no patient consequence.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6: the device lot number is unknown, therefore a¿device history review could not be performed.¿ if the lot/serial number becomes available, the record will be re-assessed.No device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.

Brand Name
EMSYS STEM CLRD SO 9
Common Device Name
HIP IMPLANT FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21710530
Report Number1818910-2025-04657
Device Sequence Number11896971
Product Code MEH
UDI-Device Identifier10603295505488
UDI-Public(01)10603295505488
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K211657
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number474109200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown